# SDR AWXA0002107

- Difficulty date: August 2, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Part number: 672038U2
- Condition: Cracked
- Location: Intercostal
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: RT Intercostal cracked BS 178 BLKHD. RBL 24 WL 195 confirmed HFECC: Removed and replaced Intercostal IAW B737-300 SRM 51-40-02 pg 22
